# SDR AALA20120406002

- Difficulty date: April 5, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 32,403 hours, 13,457 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Shaft
- Condition: Dirty
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH GEAR EXTENDED THREE GREEN LIGHTS AND THREE RED BACK UP GREEN GEAR LIGHT ON.  ON APPROACH GROUND PROXIMITY WARNING SYSTEM AUDIO TOO LOW GEAR.  RECYCLED GEAR WITH SAME INDICATIONS.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND GEAR CONTROL LEVER SHAFT NOT FREELY MOVING INTO/OUT OF DETENT.  CLEANED LANDING GEAR LEVER SHAFT.  SYSTEM GROUND CHECK NORMAL OPERATION.
